MathSciNet Relay Station
MathSciNet bibliographic data
MR876394 41A30 (46N05)
Lasry, J.-M.; Lions, P.-L. A remark on regularization in Hilbert spaces. Israel J. Math. 55 (1986), no. 3, 257–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement